Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Chest pain, fatigue, muscle pain, digestive problem, high SGPT, triglycerides, cholesterol, normal results for endoscopy, TSH. Cause?

I ve digestive problems since last 2-3 years.. One year back I did endoscopy and it was absolutely normal. Now I m having chest pain, when I take acid reflux medicines it reduces. I had migraine headaches 6 months back but after taking medicines there s no pain now. But Last 2-3 months I ve been suffering with body fatigue and muscle pain, especially while getting up in the morning I don t feel fresh. Two months back I did tests for blood sugar, cholestorol, LFT, CBC. Everything was normal except SGPT (35), triglycerides (150) and cholestorol (195) were borderline high. Recently I tested for TSH, SERUM , electrolytes and everything was normal. But I still having the fatigue, not much interest in doing something, leg pain (below the knees). Not sure what s happening ?
Asked On : Sat, 2 Jun 2012
Answers:  2 Views:  193
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Everything is normal in you. dont take mental stress. take antioxidant tablets. take pre GABa m. take a light and hygeinic food. if severe take a psycatrist opinion.
Answered: Sat, 2 Jun 2012
I find this answer helpful
  Anonymous's Response
Hello dear, i go through your problem you must do your S. Uric Acid, RA factor and ESR because you feel more pain in the morning. Your triglycerides and Chol. are borderline so please start Morning brisk walk atleast 5km in 1hr. you should able to control these through diet and regular exercises. please review after the reports and contact me. kindly also tell be about ur age, weight, height and amy other medication you are taking. you will be all right very soon
Answered: Sat, 2 Jun 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor